# SDR ASAA2022110740663

- Difficulty date: November 7, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 30,832 hours, 9,775 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Bulb
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT CONT CAB ILLUMINATED ON RECALL. GROUNDED - YES. PERFORMED PZTC BITE ON CONT1/2 IAW B737-900 FIM 21-62 TASK 801. "FLT DECK - TRIM VALVE" RH CONT ON BIT, CLEARED (GREEN) ON VERIFY. CLEANED FLT DECK TEMP BULB IAW B737-900 AMM 21-61-10-100-801. PERFORMED OPS CHECK IAW AMM 21-61-00-700-807-002. LT NO LONGER PRESENT ON MASTER RECALL AT OVERHEAD. BOTH PACKS, ALL INDICATIONS NORMAL. RE-RAN BITE, NO FAULTS. TEMP BULB WAS VERY DIRTY, SUSPECTED AS CAUSE.
